MathSciNet Relay Station
MathSciNet bibliographic data
MR823474 58F13 (82A05)
Halsey, Thomas C.; Jensen, Mogens H.; Kadanoff, Leo P.; Procaccia, Itamar; Shraiman, Boris I. Fractal measures and their singularities: the characterization of strange sets. Phys. Rev. A (3) 33 (1986), no. 2, 1141–1151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement